MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603300
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the transurethral ureteral stent placement procedure using the percuflex urinary diversion stent, the stent was found kinked.Another of the same device was used to successfully complete the procedure.No patient complications were reported.Analysis of the retuned device identified that the stent shaft was broken.
 
Additional Manufacturer Narrative
Block h6: imdrf evaluation code c070601 captures the reportable event of stent shaft break.Block h11: the returned percuflex urinary diversion stent was analyzed, and a visual evaluation noted that the stent coil was kinked, and the stent shaft was detached, the part detached did not return.Based on the most relevant information, is possible to conclude that there was evidence of unintended use related with the event reported stent kinked.It is probable that the problem was caused due to the interaction between the guidewire and the stent device as well, such as the handling of the device could have contributed with the complaint event reported.Therefore, an investigation conclusion code of unintended use error cause or contributed to event has been assigned to this investigation.

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21454738
Report Number2124215-2025-10863
Device Sequence Number19923512
Product Code LJE
UDI-Device Identifier08714729821144
UDI-Public08714729821144
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061603300
Device Catalogue Number160-330
Device Lot Number0034138671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/24/2025
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown